# SDR YENA200552

- Difficulty date: August 20, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 7,885 hours, 2,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 036242
- Condition: Discharged
- Location: Emergency Exit
- Part time: 7,885 hours, 2,749 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FOR OVERWING EXITS RT INOP.  REPLACED EMERGENCY LIGHT BATTERY OVERWING RT SIDE.
